# SDR C1HA200196015

- Difficulty date: September 29, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING FROM ROW 32 EXIT IS OFF. INSTALLED MISSING END CAP EMERGENCY FLOOR TRACK AT ROW 32 AS REQUIRED.
